Wisconsin, 2014

Hail in Wisconsin, May 7, 2014

May 7, 2014 · NWS ARX · 10 events in 2 counties and zones

Thunderstorms developed during the early morning hours of May 7th north of a slowly advancing warm front. These storms produced large hail across mainly Clark County before a second round of storms developed later in the morning.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

Thunderstorms developed during the early morning hours of May 7th north of a slowly advancing warm front. These storms produced large hail across mainly Clark County before a second round of storms developed later in the morning. This second round of storms also produced large hail with most of this hail falling across Richland County. The largest hail reported was egg sized in a rural area of northwest Richland County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at May 7, 3:25 AM CST, 1 hour 23 minutes earlier.

Area forecast discussion, May 7, 3:25 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
425 AM CDT WED MAY 7 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 425 AM CDT WED MAY 7 2014

AT 3 AM...WATCHING 2 AREAS OF CONVECTION. THE FIRST IS LOCATED
OVER EAST CENTRAL WISCONSIN. MEANWHILE THE OTHER ONE IS LOCATED
BETWEEN SIOUX FALLS SOUTH DAKOTA AND FAIRMONT MINNESOTA. BOTH OF
THESE ARE LOCATED ON THE EASTERN EDGE STRONG 700 MB MOISTURE
CONVERGENT AREA. IN ADDITION...THEY ARE LOCATED ONE THE NORTHERN
PERIPHERY OF 1000 J/KG MOST UNSTABLE CAPE. THE ARW...NMM...HOP WRF
AND SPC WRF SUGGEST THAT THE LATTER AREA OF CONVECTION WILL MOVE
EAST ALONG THE INTERSTATE 90 CORRIDOR THIS MORNING. EARLIER IN THE
NIGHT THE HRRR SUGGESTED A SIMILAR SCENARIO...BUT WITH ITS LATEST
RUN IT HAS BACKED AWAY FROM THIS SOLUTION. HOWEVER THIS SCENARIO
DOES NOT MAKE A LOT OF SENSE...SO BACKED AWAY FROM FOLLOWING IT.
TRENDED THE PRECIPITATION FORECAST FOR TODAY TOWARD A BLEND OF
ARW...NMM...HOP WRF AND SPC WRF. HOWEVER I AM A BIT CONCERNED
THAT AS IT MOVES EAST THAT THE NOCTURNAL JET WILL WEAKEN AND THAT
THE CONVECTION COULD DISSIPATE BEFORE IT GETS INTO OUR AREA.

IF THE CONVECTION DOES HAPPEN TO GET INTO OUR AREA...THE SPC RAP
SUGGESTS THAT EFFECTIVE SHEAR WILL INCREASE OVER 40 KNOTS THROUGH
07.14Z. THIS COULD RESULT IN THE DEVELOPMEMT OF SOME ELEVATED
SUPER CELLS. WE WILL HAVE TO MONITOR THIS OVER THE NEXT COUPLE OF
HOURS.

FOR LATER THIS MORNING AND AFTERNOON...MANY OF THE MESO MODELS AND
AND NAM SUGGEST THAT THE AREA WILL REMAIN DRY. THIS IS A RESULT OF
AN ELEVATED MIXED LAYER BEING BROUGHT ISENTROPICALLY OFF OF THE
SOUTHERN PLAINS. THIS LAYER FORMS A STRONG 800 TO 600 MB CAP
ACROSS THE FORECAST AREA. MEANWHILE THE GFS CONTINUES TO TRY AND
DEVELOP STRATIFORM PRECIPITATION BELOW THE CAP. THIS LOOKS VERY
UNLIKELY BECAUSE ITS SATURATED THE AIR MASS BELOW 800 MB TOO MUCH.
DUE TO THIS...STAYED WITH A DRY FORECAST FOR THE TIME PERIOD.

TONIGHT...MANY OF DETERMINISTIC RUNS ARE GENERATING PRECIPITATION
ACROSS MUCH OF THE FORECAST AREA. HOWEVER BUFKIT SOUNDINGS
CONTINUE TO SHOW A FAIRLY STRONG CAP ALONG AND SOUTH OF INTERSTATE
94. THIS IS GOOD AGREEMENT WITH WHAT SHOWS UP IN THE ARW AND SPC
WRF. DUE TO THIS...WENT WITH MUCH LOWER POPS THAN WHAT NORMALLY
WOULD BE EXPECTED SOUTH OF INTERSTATE 94. IF THUNDERSTORMS DID
DEVELOP...IT LOOKS TO BE SO HIGH /BASES OF 2 TO 3 KM/ THAT YOUR
SHEAR IS GREATLY DECREASED TO LESS 25 KNOTS...SO THERE WILL NOT BE
SUPERCELLS. HOWEVER THE CAPE PROFILE IS MUCH FATTER THAN THIS
MORNING AND THIS COULD POTENTIALLY RESULT IN SOME LARGE HAIL.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 425 AM CDT WED MAY 7 2014

ON THURSDAY AND THURSDAY NIGHT...THE 07.00Z MODELS CONTINUE TO
SHOW THAT A PLUME OF SUBTROPICAL MOISTURE WILL SURGE NORTHWARD
AHEAD OF THE LONG WAVE TROUGH. EMBEDDED WAVES IN THIS FLOW WILL
RESULT IN SHOWERS AND THUNDERSTORMS WHICH WILL USE UP MUCH OF THE
CAPE PRIOR TO THE ARRIVAL OF A MUCH MORE FAVORABLE SHEAR PROFILE.
DUE TO THIS...STILL THINKING THAT THE BEST SEVERE WEATHER THREAT
WILL REMAIN WEST OF INTERSTATE 35. WITH THIS PLUME NOT ARRIVING
UNTIL MID MORNING...LOWERED THE PRECIPITATION PROBABILITIES
BETWEEN 08.12Z AND 08.15Z.

FROM SATURDAY NIGHT THROUGH TUESDAY...A SERIES OF SHORT WAVE
TROUGHS WILL EJECTED OUT OF THE LONG WAVE OVER THE WESTERN UNITED
STATES. THIS WILL BRING ROUND OF SHOWERS AND THUNDERSTORMS INTO
THE AREA. WITH STILL SOME TIMING DIFFERENCES AND SUBTLE
DIFFERENCES IN THE MODELS...STAYED WITH THE MODEL CONSENSUS.

TOWARD THE MIDDLE OF NEXT WEEK...IT LOOKS LIKE THERE WILL BE A
PATTERN SHIFT AS THE UPPER LEVEL FLOW BECOMES NORTHWEST AND WEST
ACROSS THE EASTERN UNITED STATES. LOOKS LIKE HIGHS MAY RANGE FROM
THE UPPER 40S TO MID 50S...AND LOWS WILL RANGE FROM THE MID 30S TO
MID 40S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1141 PM CDT TUE MAY 6 2014

SAW ONE BAND OF SHRA/TS DEVELOP EAST OF KLSE EARLIER THIS
EVENING...BUT THAT HAS SINCE MOVED INTO EAST CENTRAL WI. FAIRLY
QUIET AT THE MOMENT UPSTREAM PER RADAR MOSAIC AND SURFACE
OBSERVATION IN ADVANCE OF A WARM FRONT LIFTING NORTHWARD OUT OF
THE CENTRAL PLAINS. MODELS PUSHING THE WARM FRONTAL BOUNDARY INTO
THE AREA WEDNESDAY...TO ALONG I-94 BY WEDNESDAY EVENING. A FEW OF
THE MODELS STILL DEVELOPING SHRA/TS ACTIVITY OVERNIGHT WITH SURGE
OF MOISTURE/LIFT OUT AHEAD OF THE FRONT...BUT STILL A FAIR AMOUNT
OF UNCERTAINTY THOUGH BETWEEN THE MODELS ON COVERAGE OF THIS
SHRA/TS ACTIVITY AND WHETHER KLSE/KRST WILL BE AFFECTED. WILL
MAINTAIN VCSH/VCTS IN THE TAFS IN THE 06-13Z TIMEFRAME.
OTHERWISE...VFR CONDITIONS EXPECTED. BACKED OFF ON MVFR
STRATOCUMULUS IN THE MORNING DUE TO LACK OF WIDESPREAD
PRECIPITATION AND BOUNDARY LAYER MOISTENING. PLAN ON VFR
CONDITIONS THROUGH THE REST OF THE PERIOD AS WELL WITH ANY
CONVECTION ASSOCIATED WITH THE WARM FRONT EXPECTED TO REMAIN NORTH
OF THE KRST/KLSE TAF SITES.
&&

.HYDROLOGY...
ISSUED AT 425 AM CDT WED MAY 7 2014

FLOODING CONTINUES ALONG THE MAIN STEM OF THE MISSISSIPPI
RIVER...WITH LOCATIONS CRESTING FROM NORTH MCGREGOR. SHOWERS AND
THUNDERSTORMS ON THURSDAY AND THURSDAY NIGHT WILL PRODUCE ANYWHERE
FROM A HALF INCH TO ONE INCH. THIS WILL LIKELY SLOW THE FALL FOR
LOCATIONS NORTH OF MCGREGOR...AND MAY INCREASE CRESTS SLIGHTLY
SOUTH OF MCGREGOR.

CHECK OUT THE LATEST HYDROLOGIC STATEMENTS FOR THE DETAILS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...BOYNE
LONG TERM...BOYNE
AVIATION...DAS
HYDROLOGY...BOYNE
Hazardous weather outlook, May 7, 4:37 AM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
537 AM CDT WED MAY 7 2014

IAZ008>010-018-019-029-MNZ086-087-094-095-WIZ017-029-034-042>044-
055-081100-
MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-DODGE-OLMSTED-
MOWER-FILLMORE-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-RICHLAND-
537 AM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE FOUND MAINLY ALONG AND NORTH OF
INTERSTATE 90 THIS MORNING AND TONIGHT. A FEW OF THESE
THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE
LIGHTNING AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY AND THURSDAY NIGHT...OCCASIONAL THUNDERSTORMS WILL BE
SEEN ACROSS NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN
WISCONSIN. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL.
ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM SATURDAY THROUGH
MONDAY NIGHT. IT IS TOO EARLY TO DISCERN ANY SEVERE WEATHER
POTENTIAL WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS MORNING...AND
FROM THURSDAY INTO THURSDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ011-030-MNZ079-088-096-WIZ032-033-041-053-054-061-081100-
ALLAMAKEE-CLAYTON-WABASHA-WINONA-HOUSTON-BUFFALO-TREMPEALEAU-
LA CROSSE-VERNON-CRAWFORD-GRANT-
537 AM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...SOUTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE FOUND MAINLY ALONG AND NORTH OF
INTERSTATE 90 THIS MORNING AND TONIGHT. A FEW OF THESE
THUNDERSTORMS MAY PRODUCE LARGE HAIL. ADDITIONAL THREATS INCLUDE
LIGHTNING AND LOCALLY HEAVY RAIN.

FLOOD WARNINGS REMAIN IN EFFECT FOR SEVERAL LOCATIONS ALONG THE
MISSISSIPPI RIVER. CHECK THE LATEST HYDROLOGIC INFORMATION FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON THURSDAY AND THURSDAY NIGHT...OCCASIONAL THUNDERSTORMS WILL BE
SEEN ACROSS NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND WESTERN
WISCONSIN. A FEW OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL.
ADDITIONAL THREATS INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE FROM SATURDAY THROUGH
MONDAY NIGHT. IT IS TOO EARLY TO DISCERN ANY SEVERE WEATHER
POTENTIAL WITH THESE STORMS.

FLOOD WARNINGS WILL CONTINUE FOR SEVERAL LOCATIONS ALONG THE
MISSISSIPPI RIVER INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS MORNING...AND
FROM THURSDAY INTO THURSDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

In the hours before

Special weather statement, May 6, 11:39 PM CST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1239 AM CDT WED MAY 7 2014

IAZ010-011-029-030-WIZ053>055-061-070800-
WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-VERNON-CRAWFORD-RICHLAND-
GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1239 AM CDT WED MAY 7 2014

...THUNDERSTORMS DEVELOPING OVER THE AREA EARLY THIS MORNING...

SCATTERED THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF NORTHEAST
IOWA AND FAR SOUTHWEST WISCONSIN THROUGH 3 AM. SOME OF THE STORMS
MAY PRODUCE PEA TO PENNY SIZE HAIL...BRIEF DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING. AN ISOLATED SEVERE
THUNDERSTORM WITH LARGE HAIL CANNOT BE RULED OUT THIS MORNING.

WETENKAMP
Special weather statement, May 7, 12:59 AM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
159 AM CDT WED MAY 7 2014

WIZ043-044-070745-
ADAMS-JUNEAU-
159 AM CDT WED MAY 7 2014

...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHERN JUNEAU AND ADAMS
COUNTIES...

AT 157 AM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR MAUSTON TO 9 MILES EAST OF WISCONSIN DELLS...AND MOVING
NORTHEAST AT 30 MPH.

PEA SIZE HAIL IS POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  NECEDAH AROUND 220 AM CDT.
  CASTLE ROCK LAKE AROUND 225 AM CDT.
  DELLWOOD AROUND 230 AM CDT.
  FRIENDSHIP AROUND 235 AM CDT.
  ADAMS AROUND 240 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE JOHNSON HILL...I 90
94 EXIT 61...HOLIDAY SHORES CAMPGROUND AND WHITE CREEK.

LAT...LON 4364 8960 4364 9009 4367 9031 4411 9004
      4397 8960
TIME...MOT...LOC 0657Z 232DEG 28KT 4378 9015 4366 8960

JW
Special weather statement, May 7, 3:48 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
448 AM CDT WED MAY 7 2014

WIZ034-071015-
JACKSON-
448 AM CDT WED MAY 7 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JACKSON AND
SOUTHWESTERN CLARK COUNTIES...

AT 447 AM CDT...A STRONG THUNDERSTORM WAS NEAR OSSEO...MOVING EAST AT
30 MPH.

HALF INCH HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  PRICE AROUND 500 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE REQUA...LEVIS...
NORTHFIELD AND I 94 EXIT 98.

LAT...LON 4450 9094 4450 9082 4449 9080 4445 9116
      4459 9116 4459 9092
TIME...MOT...LOC 0947Z 253DEG 25KT 4453 9114

JW
Special weather statement, May 7, 4:21 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
521 AM CDT WED MAY 7 2014

WIZ029-071045-
CLARK-
521 AM CDT WED MAY 7 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK COUNTY...

AT 520 AM CDT...A STRONG THUNDERSTORM WAS NEAR HUMBIRD...OR 14 MILES
WEST OF NEILLSVILLE...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  NEILLSVILLE AROUND 545 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CHRISTIE...HOG
CORNERS...TIOGA AND SIDNEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4451 9080 4451 9092 4466 9092 4474 9055
      4455 9045
TIME...MOT...LOC 1020Z 256DEG 17KT 4459 9089

JW
Special weather statement, May 7, 4:42 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
542 AM CDT WED MAY 7 2014

MNZ086-094-071200-
DODGE-MOWER-
542 AM CDT WED MAY 7 2014

...STRONG THUNDERSTORMS HEADING FOR NORTHWESTERN MOWER AND DODGE
COUNTIES...

AT 538 AM CDT...A STRONG THUNDERSTORM WAS 18 MILES SOUTHEAST OF ST.
CLAIR...OR 18 MILES SOUTHWEST OF WASECA...MOVING EAST AT 30 MPH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4407 9305 4411 9271 4368 9269 4369 9304
TIME...MOT...LOC 1038Z 265DEG 28KT 4385 9370

JW

The radar

The La Crosse radar (KARX), 94 km away, was scanning. The volume nearest the first event began at 10:46 UTC.

Open the radar archive at this moment

Event by event

10 hail. Local standard time, as filed.

Hail, Clark

When
May 7, 4:48 AM CST
Where
Clark County, 3.7 mi NW of Sidney
Measured
1.75 in hail
Reported by
Public
Coordinates
44.590, -90.700

Golf ball sized hail was reported west of Neillsville.

Hail, Clark

When
May 7, 5:08 AM CST
Where
Clark County, 0.58 mi ENE of Globe
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
44.654, -90.659

Hail, Clark

When
May 7, 5:39 AM CST
Where
Clark County, 1.63 mi ENE of Veefkind
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
44.710, -90.350

Hail, Clark

When
May 7, 5:42 AM CST
Where
Clark County, Christie
Measured
0.88 in hail
Reported by
Law Enforcement
Coordinates
44.650, -90.600

Enough pea to nickel size hail fell that the ground was covered 2 inches deep.

Hail, Clark

When
May 7, 6:08 AM CST
Where
Clark County, 0.49 mi W of Veefkind
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
44.700, -90.390

Quarter sized hail was reported in Veefkind.

Hail, Richland

When
May 7, 8:36 AM CST
Where
Richland County, 1.22 mi NW of Sylvan
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
43.430, -90.650

Half dollar sized hail fell along U.S. Highway 14 just east of the Vernon County line.

Hail, Richland

When
May 7, 8:42 AM CST
Where
Richland County, 2.07 mi N of Sylvan
Measured
2 in hail
Reported by
Public
Coordinates
43.450, -90.630

Egg sized hail fell over rural northwest Richland County north of Bosstown.

Hail, Richland

When
May 7, 8:43 AM CST
Where
Richland County, 1.47 mi NNW of Cazenovia
Measured
1.25 in hail
Reported by
Public
Coordinates
43.540, -90.210

Half dollar sized hail fell near Cazenovia.

Hail, Richland

When
May 7, 8:45 AM CST to 8:47 AM CST
Where
Richland County, 3.41 mi NW of Cazenovia
Measured
1 in hail
Reported by
Public
Coordinates
43.560, -90.240

Quarter sized hail fell for 2 minutes northwest of Cazenovia.

Hail, Richland

When
May 7, 9:47 AM CST
Where
Richland County, 2.57 mi NW of Cazenovia
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
43.547, -90.235

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2014Every state in 2014This day in weather historyWarnings in Wisconsin, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 511754, 511758, 511760, 511763, 511781, 511793, 511794, 511796, 511798, 511799.